# SDR MASA200600863

- Difficulty date: March 20, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 2,609 hours, 1,904 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Dcu
- Part number: 8221310103
- Part serial: 10XVV
- Condition: Failed
- Location: Nr 1
- Part time: 10,841 hours, 7,948 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAD AUDITORY ALARM SOUND WITH MULTI FADEC FAULT STATUS MESSAGES.  LT & RT DCU AURAL INOP, DCU FAULT AND RTL FAULT MESSAGES.  AIRCRAFT FERRIED TO TUS FOR REPAIRS.  MX REPLACED NR 1 DCU.
